The (G '/G)-expansion method for the nonlinear lattice equations

Ayhan B., Bekir A.

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.17, no.9, pp.3490-3498, 2012 (SCI-Expanded) identifier identifier


In this paper, we extended the (G'/G)-expansion method to three well-known nonlinear lattice equations. With the aid of symbolic computation, we choose nonlinear lattice equations to illustrate the validity and advantages of the algorithm. This method could give many kinds of exact solutions including soliton solutions expressed by hyperbolic functions and periodic solutions expressed by trigonometric functions in a uniform way if solutions of these kinds exist. It is shown that the proposed algorithm is effective and can be used for many other nonlinear lattice equations in mathematical physics and applied mathematics. (C) 2012 Elsevier B.V. All rights reserved.